MAUDE Adverse Event Report: RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM

RICHARD WOLF GMBH BOA VISION; SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Model Number 7355071
Medical Device Problem Code Difficult to Insert (1316)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Although no injuries or unacceptable risks to the patient were reported, (b)(6) considers this case a "reportable malfunction" due to a similar incident being reported as a "serious injury" in the past two years.
 
Event or Problem Description
It was reported that during a procedure, the customer complained that the screen went black and the brush could not be pushed through the endoscope.However, the scheduled procedure was completed after a 10-minute delay using a backup device.No injuries or unacceptable risks were reported.

Brand Name
BOA VISION
Common Device Name
SENSOR-URETERORENOSCOPE 8.7FR WL 680MM
Manufacturer (Section D)
RICHARD WOLF GMBH
pforzheimer strasse 32
d-75438 knittlingen, germany 75438
GM  75438
Manufacturer (Section G)
RICHARD WOLF GMBH
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
Manufacturer Contact
valentin felsing
pforzheimer strasse 32
knittlingen, germany 75438
GM   75438
MDR Report Key25096721
Report Number9611102-2026-00018
Device Sequence Number18639615
Product Code FGB
UDI-Device Identifier04055207054840
UDI-Public04055207054840
Combination Product (Y/N)N
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
K183188
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative,Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7355071
Device Catalogue Number7355071
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/29/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date05/06/2026
Supplement Report FDA Received Date06/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/24/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown